# SDR CA100603001

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 4,761 hours
- Engine: Lyc O235K2C
- Propeller: Snsnch 72CK
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Condition: Leaking
- Location: Carburetor
- Component: Carburetor
- Component part number: 105199
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLUE FUEL STAINS VISIBLE ALONG GASKET LINE ON OUTSIDE OF CARBURETOR AND ALONG GASKET LINE IN AIRFLOW BORE.  BOWL SCREWS CHECKED SECURE.  SUSPECT POROUS GASKET OR WARPED CARB BODY MATING FACES.
